(Closed) What does this mean? possibly TMI

posted 5 years ago in TTC
Post # 3
Member
664 posts
Busy bee
  • Wedding: June 2012

Your body is probably still adjusting to the change from going off of the pill 2 weeks ago. It’s normal to get some spotting for a little while. I got some when I came off too.

Don’t stress too much unless it becomes more than occasional spotting or if you’re having pain. Good luck with the BD!

Post # 5
Member
1564 posts
Bumble bee
  • Wedding: August 2012

This is definitely normal! I had the same thing almost a month ago when I first came off of the pill and BDing was a little uncomfortable, too. Nothing to worry about.

 

Post # 6
Member
696 posts
Busy bee
  • Wedding: January 2010

I am having the same symptoms and I have never spotted before. This is my first month of BC pill. Good to know we’re all normal then 😉

Post # 7
Member
4574 posts
Honey bee
  • Wedding: April 2012

It is normal to spot after getting off the pill.

The topic ‘What does this mean? possibly TMI’ is closed to new replies.

Find Amazing Vendors